# SDR CA080628002

- Difficulty date: June 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Cracked
- Location: Cockpit
- Part time: 2,651 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)"THE FO’S WINDSHIELD SHATTERED IN FLIGHT. THE OUTTER PANE IS BROKE".  REMOVED AND REPLACED THE WINDSHIELD.  WINDSHIELD, (RT) NP-139321-12 03017H4489  TSO: 2651.2/CSO: 2069.
